# SDR 2005UALA00742

- Difficulty date: July 31, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 23,223 hours, 7,015 cycles
- Engine: Pwa PW4052
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Sta 1395 Lwr Fla
- Part time: 23,223 hours, 7,015 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1395 FAIL/SAFE CHORD LOWER FLANGE IS DAMAGED BETWEEN STRINGERS 37L AND 38L AND ALSO BETWEEN STRINGERS 38R AND 39R.  LOWER AFT FUSELAGE STRUCTURE DAMAGED BY MOVING BAGGAGE CART.  DAMAGED STRUCTURE INCLUDED SKIN, STRINGERS, FRAME, TEAR STRAP.  COMBINATION MAJOR REPAIR ACCOMPLISHED BY MAJOR REPAIR AUTHORITY NUMBER 1048 (EVA 50478A) AND MAJOR REPAIR AUTHORITY NR 1049 (EVA 50482A).  ANY INSPECTION REQUIREMENTS FROM THE SUBMITTED DAMAGE TOLERANCE ASSESSMENT WILL BE INCORPORATED.
